EconPapers    
Economics at your fingertips  
 

Resonance problems for p-Laplacian

Jiřı́ Bouchala

Mathematics and Computers in Simulation (MATCOM), 2003, vol. 61, issue 3, 599-604

Abstract: We study the existence of the weak solution of the nonlinear boundary value problem −(|u′|p−2u′)′=λ|u|p−2u+g(u)−h(x)in(0,π),u(0)=u(π)=0,where p and λ are real numbers, p>1, h∈Lp′(0,π)(p′=p/(p−1)) and the nonlinearity g:R→R is a continuous function of the Landesman–Lazer type. Our results generalize previously published results about the solvability of our problem.

Keywords: The p-Laplacian; Resonance at the eigenvalues; Landesman–Lazer type conditions (search for similar items in EconPapers)
Date: 2003
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378475402001398
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:61:y:2003:i:3:p:599-604

Access Statistics for this article

Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens

More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matcom:v:61:y:2003:i:3:p:599-604